Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Note on the integrability of superharmonic functions


Author: Noriaki Suzuki
Journal: Proc. Amer. Math. Soc. 118 (1993), 415-417
MSC: Primary 31B05
DOI: https://doi.org/10.1090/S0002-9939-1993-1126201-1
MathSciNet review: 1126201
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $D$ be a domain in ${{\mathbf {R}}^n}$ and let ${S^ + }(D)$ be the set of all nonnegative superharmonic functions on $D$. It is shown that if ${S^ + }(D) \subset {L^p}(D)$ with some $p > 0$, then for each ${x_0} \in D$ there is a constant $C = C(D,p,{x_0}) > 0$ such that the inequality \[ \int _D {u{{(x)}^p}dx \leqslant Cu{{({x_0})}^p}} \] holds for all $u \in {S^ + }(D)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31B05

Retrieve articles in all journals with MSC: 31B05


Additional Information

Article copyright: © Copyright 1993 American Mathematical Society